Drug Allergy: A comparative age and gender characteristics

Background: The monitoring committees are possible side effects of the drugs, which are produced in several countries, register annually from 5 to 100 thousand allergic reactions through medicines, among which over 1% of the fatal outcome. Whilst 70% of all adverse reactions to the drugs are allergic and they are detected in 8-12% of patients. Along with this is revealed the incidence of individual nosological forms of allergy drug etiology, as well as their dependence on individual groups of drugs. Materials and methods: The analysis was applied to 278 medical history of patients treated in the Tashkent Allergy Centre in 2008, and 269 medical history of patients was admitted to the Allergy Department of the Hospital in Tashkent in 2012. Medical history was analyzed with respect to the pharmacological group of drugs, and clinical forms of appearances of the allergic complications. The collected data were processed by the method of variation statistics. Results: The vast majority of patients with allergic complications were caused by a drug (72% of patients), and the only 1/4 of the patients were develop allergic conditions two or more drugs. In 78 patients with polyvalent allergy, in 70 cases the cause was a combination of two, and in 8 – a combination of three drugs. In 2012, there was an increase in the proportion of such patients is more than 1.5 times. In 2008, the largest share of the drugs that have caused allergic complications had anti-microbial agents in every second patient. Second in importance was occupied by non-steroidal anti-inflammatory (NSAIDs) and analgesic agents who were the cause of allergic complications in almost every 4th patient. The highest proportion of patients with angioedema were taking sulfonamides and analgesics. The development of Stevens-Johnson syndrome and anaphylactic shock was the most characteristic complications from taking antibiotics. Conclusion: Allergic complication, requiring hospital treatment occurred in every second patient on an antibiotic and every 4th patient on non-steroidal anti-inflammatory and analgesic drugs, and 1 in 4 allergic reactions developed in response to the reception of a combination of several drugs. The dynamics of the five-year observation showed that the increase in the proportion of polyvalent allergy with increasing the intake of antibiotics

Author: 
Abdullaev B. Sh., Mavlyanov I. R., Ashirmetov A. Kh., Mavlyanov Z. I.
Volume No: 
03
Issue No: 
04
Year: 
2016
Paper Number: 
1048
Select Subjects: 
Select Issue: 
Download PDF: